# SDR DHL2007746504

- Difficulty date: August 20, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A C CHECK,N/R 099359 DISCREPANCY: HOLE DRILLED IN RADIUS OF FRAME BS 700 STR17R.  CUTOUT DAMAGED AREA DIM 1" BY 1" IAW B727 SRM 51-40-03 FIG.  FABRICATED ANGLE REPAIR FROM 7075T6 .O50 DIM 9" BY 4" IAW B727 SRM 51-40-03 FIG 1, 53-10-2 FIG 1.  LOCATED AND DRILLED ANGLE IAW B727 SRM 51-30-5, PO NR 9004940.  ALODINED AND PRIMED ANGLE AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-30-2 AND 51-40-03 FIG 1.
